2017
Том 69
№ 7

All Issues

Decomposability of topological groups

Zelenyuk E. G.

Full text (.pdf)


Abstract

We prove that every countable Abelian group with finitely many second-order elements can be decomposed into countably many subsets that are dense in any nondiscrete group topology.

English version (Springer): Ukrainian Mathematical Journal 51 (1999), no. 1, pp 44-50.

Citation Example: Zelenyuk E. G. Decomposability of topological groups // Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 41–47.

Full text